# SDR 08FDEA03476

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pan
- Part number: A57840120203
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT NR 1 FOLDING NOSE INNER PAN WITH CRACK FINDING REPAIR PERFORMED BY INSTALLING SB A300-6067 WITH INNER PAN REPLACEMENT, APPROVED BY EA 6-5742-120064.
